# SDR DALA2024022702701

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 13,325 hours, 1,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 32146210
- Part serial: 175464
- Condition: Broken
- Location: Emergency Lights
- Part time: 13,302 hours, 1,577 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 FOUND WIRES EXPOSED AT ROW 35 B/A THAT ARE CONNECTED TO THE EMERGENCY LIGHTS. CORRECTIVE ACTION: R/R EPSU PER A330 AMM 33-51. OPS CHECK GOOD. (5401796)
